MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VITAL SIGNS PEDIATRIC ANETHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL INC. VITAL SIGNS PEDIATRIC ANETHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number ANES CIRCUIT, PED, 108 IN EXP, 1L BAG
Medical Device Problem Codes Crack (1135); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the b1714xxx - anes circuit, ped, 108 in exp, 1l bag were not passing the leak tests on machines due to holes and cracks in the circuit hose.There was no patient involvement associated with the reported event.

Brand Name
VITAL SIGNS PEDIATRIC ANETHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key16990298
Report Number8030673-2023-00322
Device Sequence Number20677065
Product Code CAI
UDI-Device Identifier10190752124004
UDI-Public(01)10190752124004(10)0004226339
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, PED, 108 IN EXP, 1L BAG
Device Catalogue NumberB1714XXX
Device Lot Number0004226339
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown